# SDR DALA2024112511213

- Difficulty date: November 7, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 87,186 hours, 29,407 cycles
- Engine: Iae PW1133GJM
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED PLASTIC BURNING SMELL AROUND THE MID BOARDING DOOR. CORRECTIVE ACTION: T/S C/W ERA 622216-14 SECTION I, TIME LIMITED ALTERATION. ER/A 622216-14 PERMANENT RESTORATION C/W.
